2017
Том 69
№ 9

All Issues

Laurinčikas A.

Articles: 1
Article (English)

On Zeros of Periodic Zeta Functions

Laurinčikas A., Šiaučiūnas D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 6. - pp. 857–862

We consider zeta functions ζ(s; \( \mathfrak{a} \) ) given by Dirichlet series with multiplicative periodic coefficients and prove that, for some classes of functions F , the functions F(ζ(s; \( \mathfrak{a} \) )) have infinitely many zeros in the critical strip. For example, this is true for sin(ζ(s; \( \mathfrak{a} \) )).